# SDR MWEA040220

- Difficulty date: December 13, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 54,248 hours, 18,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 993751219
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE INTERNAL UPPER SURFACE DOUBLER HAS FOUR CRACKS AT THE EDGE OF THE STIFFENING INDENTATIONS, LOCATED APPROXIMATELY 5-14 INCHES INBOARD OF THE NUMBER TWO SLAT OUTBOARD TRACK.  STOPPED DRILLED FOUR CRACKS.
